# SDR UALA2013031401536

- Difficulty date: March 14, 2013
- Submitted: April 8, 2013
- Operation: Air carrier
- Aircraft: N544UA
- Make and model: Boeing 757222
- Aircraft serial: 25322
- Aircraft time: 80,177 hours, 23,066 cycles
- Engine: Pwa PW2037
- System (JASC): 3810 · Potable Water System
- Part: Valve
- Condition: Open
- Location: Potable Water
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NO POTABLE WATER IN ENTIRE ACFT,   FLIGHT DIVERTED.  FOUND POTABLE WATER FILL VALVE PARTIALLY OPEN, CYCLED FILL VALVE OPEN AND CLOSED, CHECKED ALL LAVATORIES AND GALLEYS FOR WATER PRESSURE.
